Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 59-62
DOI: 10.12691/tjant-1-1-12
Open AccessArticle

The Hyper-Geometric Daehee Numbers and Polynomials

Jin-Woo Park1, Seog-Hoon Rim1 and Jongkyum Kwon2,

1Department of Mathematics Education, Kyungpook National University, Taegu, Republic of Korea

2Department of Mathematics, Kyungpook National University, Taegu, Republic of Korea

Pub. Date: December 04, 2013

Cite this paper:
Jin-Woo Park, Seog-Hoon Rim and Jongkyum Kwon. The Hyper-Geometric Daehee Numbers and Polynomials. Turkish Journal of Analysis and Number Theory. 2013; 1(1):59-62. doi: 10.12691/tjant-1-1-12

Abstract

We consider the hyper-geometric Daehee numbrers and polynomials and investigate some properties of those numbers and polynomials.

Keywords:
Keywords: Daehee numbers Hyper-geometric Daehee numbers and polynomials

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S. Araci, M. Acikgoz, A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials, Adv. Stud. Contemp. Math. 22 (2012), no. 3, 399-406.
 
[2]  A. Bayad, Special values of Lerch zeta function and their Fourier expansions, Adv. Stud. Contemp. Math. 21 (2011), no. 1, 1-4.
 
[3]  L. Carlitz, A note on Bernoulli and Euler polynomials of the second kind, Scripta Math. 25 (1961), 323-330.
 
[4]  L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, 1974.
 
[5]  H. W. Gould, Explicit formulas for Bernoulli numbers, Amer. Math. Monthly 79(1972), 44-51.
 
[6]  D. S. Kim,T. Kim, Daehee Numbers and Polynomials, Applied Mathematical Sciences, Vol. 7, 2013, no. 120, 5969-5976
 
[7]  T. Kim, D. S. Kim, T. Mansour, S. H. Rim, M. Schork, Umbral calculus and Sheffer sequence of polynomials, J. Math. Phys. 54, 083504 (2013) : http://dx.doi.org/10.1063/1.4817853 (15 pages).
 
[8]  T. Kim, An invariant p-adic integral associated with Daehee numbers, Integral Transforms Spec. Funct. 13 (2002), no. 1, 65-69.
 
[9]  V. Kurt, Some relation between the Bernstein polynomials and second kind Bernoulli polynomials, Adv. Stud. Contemp. Math. 23 (2013), no. 1, 43-48.
 
[10]  H. Ozden, I. N. Cangul, Y. Simsek, Remarks on q-Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp. Math. 18 (2009), no. 1, 41-48.
 
[11]  Y. Simsek, S-H. Rim, L. -C. Jang, D.-J. Kang, J.-J. Seo, A note q-Daehee sums, Proceedings of the 16th International Conference of the Jangjeon Mathematical Society, 159-166, Jangjeon Math. Soc., Hapcheon, 2005.
 
[12]  Y. Simsek, Special functions related to Dedekind-type DC-sums and their applications, Russ. J. Math. Phys. 17 (2010), no. 4, 495-508.
 
[13]  Koepf. W, Hypergeometric Summation. An Algorithmic Approach to Summation and Special Function Identities, Braunschweig, Germany, Vieweg, 1998.